RUS  ENG
Полная версия
ЖУРНАЛЫ // Regular and Chaotic Dynamics // Архив

Regul. Chaotic Dyn., 2016, том 21, выпуск 6, страницы 660–664 (Mi rcd216)

Эта публикация цитируется в 1 статье

Persistence of Regular Motions for Nearly Integrable Hamiltonian Systems in the Thermodynamic Limit

Andrea Caratia, Luigi Galgania, Alberto Maiocchia, Fabrizio Gangemib, Roberto Gangemib

a Department of Mathematics, Università degli Studi di Milano, Via Saldini 50, I-20133 Milano, Italy
b DMMT, Università di Brescia, Viale Europa 11, I-25123 Brescia, Italy

Аннотация: A review is given of the studies aimed at extending to the thermodynamic limit stability results of Nekhoroshev type for nearly integrable Hamiltonian systems. The physical relevance of such an extension, i. e., of proving the persistence of regular (or ordered) motions in that limit, is also discussed. This is made in connection both with the old Fermi–Pasta–Ulam problem, which gave origin to such discussions, and with the optical spectral lines, the existence of which was recently proven to be possible in classical models, just in virtue of such a persistence.

Ключевые слова: perturbation theory, thermodynamic limit, optical properties of matter.

MSC: 37A60

Поступила в редакцию: 31.08.2016
Принята в печать: 06.09.2016

Язык публикации: английский

DOI: 10.1134/S156035471606006X



Реферативные базы данных:


© МИАН, 2024